# SDR FDEA202103040557

- Difficulty date: March 4, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 86,707 hours, 21,184 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7740506
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 1737 X = -107.25 SEAT TRACK FOUND CORRODED. MAIN DECK AT SEAT TRACK STATION 1737 , X = - 107.25 CORROSION EVALUATED , FOUND   EXFOLIATED AND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1.   CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION   1691 TO EXISTING SPLICE STATION 1751 , X = - 107.25 AS PER SRM 53-00-52-2R REPAIR 1   FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
